RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2016, Volume 28, Issue 4, Pages 50–57 (Mi dm1392)  

This article is cited in 1 scientific paper (total in 1 paper)

Lower estimate for the cardinality of the domain of universal functions for the class of linear Boolean functions

A. A. Voronenkoab, M. N. Vyalyibcd

a Lomonosov Moscow State University
b Moscow Institute of Physics and Technology
c National Research University "Higher School of Economics" (HSE), Moscow
d Federal Research Center "Computer Science and Control" of Russian Academy of Sciences

Abstract: The paper puts forward a nontrivial lower estimate $2\frac16n$ for the cardinality of the domain of a universal function for the class of linear Boolean functions, where $n$ is the number of variables.

Keywords: linear function, function, universal function.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00362_а
Russian Science Foundation 16-11-10014
The research of M. N. Vyalyi was carried out with the financial support of the Russian Foundation for Basic Research (grant no. 16–01–00362), A. A. Voronenko was supported by the Russian Science Foundation (grant no. 16-11-10014).


DOI: https://doi.org/10.4213/dm1392

Full text: PDF file (408 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2017, 27:5, 319–324

Bibliographic databases:

UDC: 517.718.7
Received: 01.04.2016

Citation: A. A. Voronenko, M. N. Vyalyi, “Lower estimate for the cardinality of the domain of universal functions for the class of linear Boolean functions”, Diskr. Mat., 28:4 (2016), 50–57; Discrete Math. Appl., 27:5 (2017), 319–324

Citation in format AMSBIB
\Bibitem{VorVya16}
\by A.~A.~Voronenko, M.~N.~Vyalyi
\paper Lower estimate for the cardinality of the domain of universal functions for the class of linear Boolean functions
\jour Diskr. Mat.
\yr 2016
\vol 28
\issue 4
\pages 50--57
\mathnet{http://mi.mathnet.ru/dm1392}
\crossref{https://doi.org/10.4213/dm1392}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3699321}
\elib{https://elibrary.ru/item.asp?id=28119091}
\transl
\jour Discrete Math. Appl.
\yr 2017
\vol 27
\issue 5
\pages 319--324
\crossref{https://doi.org/10.1515/dma-2017-0033}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000414954500007}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85031806614}


Linking options:
  • http://mi.mathnet.ru/eng/dm1392
  • https://doi.org/10.4213/dm1392
  • http://mi.mathnet.ru/eng/dm/v28/i4/p50

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Voronenko, A. S. Okuneva, “Universal functions for linear functions depending on two variables”, Discrete Math. Appl., 30:5 (2020), 353–356  mathnet  crossref  crossref  isi
  • Дискретная математика
    Number of views:
    This page:254
    Full text:12
    References:32
    First page:57

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020